Bounds for tentacular Hamiltonians

Federica Pasquotto*, Jagna Winiewska

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review


This paper represents a first step toward the extension of the definition of Rabinowitz Floer homology to non-compact energy hypersurfaces in exact symplectic manifolds. More concretely, we study under which conditions it is possible to establish L∞-bounds for the Floer trajectories of a Hamiltonian with non-compact energy levels. Moreover, we introduce a class of Hamiltonians, called tentacular Hamiltonians which satisfy the conditions: how to define Rabinowitz Floer homology for these examples will be the subject of a follow-up paper.

Original languageEnglish
Pages (from-to)209-265
Number of pages57
JournalJournal of Topology and Analysis
Issue number1
Early online date10 Sep 2018
Publication statusPublished - 2020


  • Aleksandrov's maximum principle
  • Morse-Bott action functional
  • non-compact hypersurfaces
  • Rabinowitz Floer homology


Dive into the research topics of 'Bounds for tentacular Hamiltonians'. Together they form a unique fingerprint.

Cite this